I am stopping the lanzoprazole.
25 Mar 2012
I don't think the stomach pain is caused by your medicines. When do you get the pain. Is it all the time or just after you have taken your medicines? Have you taken anything for it ? It may be a sign of an ulcer or some other gastric problem. You would be wise to see your doctor to determine the cause of the pain before you stop the lansoprazole.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Last yr I started taking Cymbalta & it was great.About 6 months later I began getting pain in my thigh muscles in the front,which made walking ...
1 answer • 2 Sep 2011
I have been taking cymbalta for over 5 years. I am horrified to have found out about how common "withdrawling" from cymbalta is, and the ...
12 answers • 3 Oct 2011
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
... for a stomach condition (stomach pains after eating) still waiting for hospital appointment for her stomach problems
1 answer • 13 Mar 2013
Ive been taking cymbalta and celexa at differnt times in my life found some relief but now im wanting to go all natural so wondered if the 5-http ...
6 answers • 29 Apr 2013
Muscle Pain - My boyfriend has severe pain at times in his right side round to his stomach been goin
... on about a month now he will be a little better and then will be holding his stomach after riding or anyone touches him on it. he says even his ...
3 answers • 2 Jun 2013